| Catalog Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 6 years and 10 months from the primary, the patient came in reporting pain due to a loose tibia.The surgeon revised the tibia, femur and insert and implanted a revision tibia with a stem and a revision femur with a stem as well as a semiconstrained insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13-jul-2023: lot 162178: (b)(4) items manufactured and released on 22-jun-2016.Expiration date: 2021-05-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.